# SDR DXTA2008121903411

- Difficulty date: December 19, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 7,219 hours, 4,672 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: MP50G4
- Part serial: 508A
- Condition: Inoperative
- Part time: 751 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER CAS MESSAGE FLAPS FAIL ILLUMINATED IN FLIGHT (NO BIT CODES AVAILABLE) AND WOULD NOT REST. FLAPS FAILED IN THE UP POSTION/ THE SLATS DID NOT EXTENDED.  FLAP PDU FAILED THE PDU CLUTCH CHECK IAW MM 27-50-00.  REPLACED POWER DRIVE UNIT IAW MM 27-52-00. PERFORMED FLAPS MECHANICAL RIG AND ELECTRICAL RIG IAW MM 27-50-00.  SYS OP'S CHECK'S GOOD IAW MM 27-50-00.
